# SDR DHL2007783527

- Difficulty date: June 5, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP, VERTICAL WEB SHOWS MULTIPLE CRACKS BY FWD NAV LIGHT, WBL 640.  CUT OUT DAMAGED AREA OF LEFT WING TIP, VERTICAL WEB AT NAV LIGHT AREA IAW B727 SRM 51-40-3, DIM 7.875 BY 3.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B727 SRM 51-40-3, MATERIAL ID IAW B727 SRM 57-20-2, FIG 3.  MATERIAL USED 7075T6, .050”, 10.5 BY 7 AND FILLER 7075T6, .040, 7.875 BY 3.  ALL PARTS AND AREA TREATED, PRIMED IAW B727 SRM 51-10-2.
